# SDR UF6A971205

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 2720 · Rudder Control System
- Part: Transmitter
- Part number: U307793
- Condition: Failed
- Location: Rudder
- Part time: 13,511 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5704 - RECEIVED RUDDER SCS ENGAGED LIGHT DURING TAXI.  MAINTENANCE REMOVED AND REPLACED SYNCHRO POSITION TRANSMITTER.  SYSTEM OPS CHECKED GOOD.  (M)
